MAUDE Adverse Event Report: RADIOMETER MEDICAL APS SAFEPICO

RADIOMETER MEDICAL APS SAFEPICO
Model Number 956-623
Medical Device Problem Code Fail-Safe Did Not Operate (4046)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 07/05/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2023, the needle guard was blocked on a safepico 956-623 (lot: nl51) when the user (female, age 24) was handling it.The user took the blood sample and afterwards pricked her finger with the used needle.The user was checked and continued working after the incident.
 
Additional Manufacturer Narrative
The defective sampler was not delivered and no photo was provided.Reference samples were checked and were within specification.Problems with activation of the needle shield device are known and may occur due to assembly process error.

Brand Name
SAFEPICO
Common Device Name
SAFEPICO
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA   2700
Manufacturer Contact
tom engdahl
aakandevej 21
broenshoej, 2700
DA   2700
MDR Report Key17304838
Report Number3002807968-2023-00029
Device Sequence Number20504260
Product Code JKA
UDI-Device Identifier05700699566232
UDI-Public(01)05700699566232(17)250124(10)NL51
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K043143
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/24/2025
Device Model Number956-623
Device Catalogue Number956-623
Device Lot NumberNL51
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2023
Supplement Date Received by Manufacturer08/21/2023
Initial Report FDA Received Date07/12/2023
Supplement Report FDA Received Date09/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age24 YR
Patient SexFemale